Deakin University
Browse

File(s) under embargo

Method of Reduction of Variables for Bilinear Matrix Inequality Problems in System and Control Designs

Version 2 2024-06-03, 00:09
Version 1 2023-10-24, 03:06
journal contribution
posted on 2024-06-03, 00:09 authored by Wei-Yu ChiuWei-Yu Chiu
Method of Reduction of Variables for Bilinear Matrix Inequality Problems in System and Control Designs

History

Journal

IEEE Transactions on Systems, Man, and Cybernetics: Systems

Volume

47

Pagination

1241-1256

Location

Piscataway, N.J.

ISSN

2168-2216

eISSN

2168-2232

Language

English

Publication classification

C1.1 Refereed article in a scholarly journal

Issue

7

Publisher

IEEE